# SDR DALA2025012700638

- Difficulty date: January 25, 2025
- Submitted: January 27, 2025
- Operation: Air carrier
- Aircraft: N350NA
- Make and model: Airbus A320-212
- Aircraft serial: 418
- Aircraft time: 93,631 hours, 43,405 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bottle
- Condition: Low Pressure
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3250 DISC: DURING SERVICE CK, FOUND DOOR 1L EMERGENCY OPRATIUON CYLINDER PRESS BELOW MIN. C/A: SERVICED DOOR ASSIST CYLINDER PER A320 MM 52-10-00 TASK 801C1 TO 1600 PSI @ 26' F. LK CK GD. SYS OK FOR SERVICE. (LP: 6606238)
